Advances in Theoretical and Mathematical Physics

Volume 18 (2014)

Number 1

Superconformal indices, Sasaki-Einstein manifolds, and cyclic homologies

Pages: 129 – 175

DOI: http://dx.doi.org/10.4310/ATMP.2014.v18.n1.a3

Authors

Richard Eager (Kavli Institute for the Physics and Mathematics of the Universe, University of Tokyo, Japan)

Johannes Schmude (Mathematical Physics Laboratory, RIKEN Nishina Center, Saitama, Japan)

Yuji Tachikawa (Department of Physics, University of Tokyo, Japan)

Abstract

The superconformal index of the quiver gauge theory dual to type IIB string theory on the product of an arbitrary smooth Sasaki-Einstein manifold with five-dimensional AdS space is calculated both from the gauge theory and gravity viewpoints. We find complete agreement. Along the way, we find that the index on the gravity side can be expressed in terms of the Kohn-Rossi cohomology of the Sasaki-Einstein manifold and that the index of a quiver gauge theory equals the Euler characteristic of the cyclic homology of the Ginzburg dg algebra associated to the quiver.

Full Text (PDF format)